MAUDE Adverse Event Report: MEDTRONIC, INC. DEFIB EPI PATCH; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC, INC. DEFIB EPI PATCH; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 6721S-50
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated the impedance of the right ventricular defibrillation coil was beyond the expected upper range.Concomitant medical products.Model: 511211, competitor lead; implanted: (b)(6) 2013.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient's spouse phoned into patient/technical service due to hearing an audible alert from the patients implantable cardioverter defibrillator (icd).Later that same day the patient presented to the emergency department.A remote transmission was sent.Information received on the remote transmission was reviewed by qualified personnel.It was determined that the patient's right ventricular (rv) defibrillation coil patch and superior vena cava (svc) defibrillation coil patch had triggered alerts for high impedance.Which could be suggestive of a lead fracture.Follow-up was conducted.It was verified that no reprogramming has been completed at this time.The leads remain in use.No patient complications have been reported as a result of this event.

Brand Name
DEFIB EPI PATCH
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key7462853
Report Number2182208-2018-00771
Device Sequence Number1067715
Product Code LWS
UDI-Device Identifier00681490148818
UDI-Public00681490148818
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P900061
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/14/2014
Device Model Number6721S-50
Device Catalogue Number6721S-50
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2018
Initial Report FDA Received Date04/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR